MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE¿ BAG SPIKE WITH ADDITIVE PORT, CHEMOCLAVE; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE¿ BAG SPIKE WITH ADDITIVE PORT, CHEMOCLAVE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number CH3955
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Event or Problem Description
It was reported that, on an unspecified date in late april, a chemoclave¿ bag spike with additive port, chemoclave¿ generated a leak during patient use.The reporter stated that there have been events of stick down and leaks.There was no patient harm reported.
 
Additional Manufacturer Narrative
Investigation summary received one (1) used ch3955 chemoclave bag spike with additive port connected to various mating devices and one (1) new ch3955 for inspection.One (1) of the claves on the used ch3955 was stuck down.No defects or anomalies noted on the new ch3955.The stuck down clave was disassembled, and the internal spike was found to be bent and broken.The returned spiros was used to connect to each of the other claves on the used and new ch3955.There were no other stick downs.The reported complaint can be confirmed.The probable cause is due to a salt lake city molding defect.The device history was reviewed and no relevant nonconformities were found that would have led to the reported complaint.A corrective and preventative action (capa) plan has been implemented to address the identified issue.The outcome of the capa is currently under evaluation and is not yet finalized.
 
Additional Manufacturer Narrative
Received one (1) used ch3955 chemoclave bag spike with additive port connected to various mating devices and one (1) new ch3955 for inspection.One (1) of the claves on the used ch3955 was stuck down.No defects or anomalies noted on the new ch3955.The stuck-down clave was disassembled, and the internal spike was found to be bent and broken.The returned spiros was used to connect to each of the other claves on the used and new ch3955.There were no other stick downs.The reported complaint can be confirmed.The probable cause is due to a salt lake city molding defect.The device history review (dhr) was performed and no relevant nonconformities were found that would have led to the reported complaint.

Brand Name
CHEMOCLAVE¿ BAG SPIKE WITH ADDITIVE PORT, CHEMOCLAVE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22196010
Report Number9617594-2025-01235
Device Sequence Number13068239
Product Code FPA
UDI-Device Identifier00887709098305
UDI-Public00887709098305
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K081361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH3955
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer07/18/2025
09/09/2025
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date08/15/2025
10/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown